Eisenstein's theorem on power series expansions of algebraic functions
Acta Arithmetica, Tome 56 (1990) no. 2, pp. 161-179
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_56_2_161_179,
author = {Wolfgang Schmidt},
title = {Eisenstein's theorem on power series expansions of algebraic functions},
journal = {Acta Arithmetica},
pages = {161--179},
year = {1990},
volume = {56},
number = {2},
doi = {10.4064/aa-56-2-161-179},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-56-2-161-179/}
}
TY - JOUR AU - Wolfgang Schmidt TI - Eisenstein's theorem on power series expansions of algebraic functions JO - Acta Arithmetica PY - 1990 SP - 161 EP - 179 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-56-2-161-179/ DO - 10.4064/aa-56-2-161-179 LA - en ID - 10_4064_aa_56_2_161_179 ER -
Wolfgang Schmidt. Eisenstein's theorem on power series expansions of algebraic functions. Acta Arithmetica, Tome 56 (1990) no. 2, pp. 161-179. doi: 10.4064/aa-56-2-161-179
Cité par Sources :